共 50 条
- [2] On semidefinite programming relaxations for the satisfiability problem [J]. Mathematical Methods of Operations Research, 2004, 60 : 349 - 367
- [5] An improved semidefinite programming relaxation for the satisfiability problem [J]. Mathematical Programming, 2005, 102 : 589 - 608
- [7] Semidefinite programming relaxations for the graph partitioning problem [J]. Discrete Applied Mathematics, 1999, 96-97 : 461 - 479
- [10] Semidefinite Programming Relaxations for the Quadratic Assignment Problem [J]. Journal of Combinatorial Optimization, 1998, 2 : 71 - 109